Research Repository

Improved Free-Weighting Matrix Approach for Stability Analysis of Discrete-Time Recurrent Neural Networks With Time-Varying Delay

Wu, Min and Liu, Fang and Shi, Peng and He, Yong and Yokoyama, Ryuichi (2008) Improved Free-Weighting Matrix Approach for Stability Analysis of Discrete-Time Recurrent Neural Networks With Time-Varying Delay. IEEE Transactions on Circuits and Systems - II: Express Briefs, 55 (7). pp. 690-694. ISSN 1549-7747

Full text for this resource is not available from the Research Repository.

Abstract

This paper deals with the problem of exponential stability for a class of discrete-time recurrent neural networks with time-varying delay by employing an improved free-weighting matrix approach. The relationship among the time-varying delay, its upper bound and their difference is taken into account. As a result, a new and less conservative delay-dependent stability criterion is obtained without ignoring any useful terms on the difference of a Lyapunov function, which is expressed in terms of linear matrix inequalities. Finally, numerical examples are given to demonstrate the effectiveness of the proposed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID18742, Lyapunov methods, asymptotic stability, delays, discrete time systems, linear matrix inequalities, recurrent neural nets, stability criteria, time-varying systems
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 23 Apr 2012 04:08
Last Modified: 23 Apr 2012 04:08
URI: http://vuir.vu.edu.au/id/eprint/4059
ePrint Statistics: View download statistics for this item
Citations in Scopus: 23 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar